Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Jackson summation of the Faber development


Author: W. E. Sewell
Journal: Bull. Amer. Math. Soc. 45 (1939), 187-189
DOI: https://doi.org/10.1090/S0002-9904-1939-06937-1
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 2 (1935), 111--117
Cited work: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 873--878
MathSciNet review: 1563936
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06937-1